MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETUF2814C102E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii aui stent graft was implanted in the endovascular treatment of a 60mm abdominal aortic aneurysm.It was reported during the index procedure, that on final angiogram a ia endoleak was present.Intervention was performed and the physician implanted eight endoanchors.Another angiogram was performed and the ia endoleak remain ed.As per the physician the cause of the event can not be determined.No additional clinical sequelae were provided and the patient will be monitored.

Brand Name
ENDURANT II AUI STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10086628
Report Number9612164-2020-01979
Device Sequence Number16856611
Product Code MIH
UDI-Device Identifier00643169232594
UDI-Public00643169232594
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2021
Device Model NumberETUF2814C102E
Device Catalogue NumberETUF2814C102E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2020
Initial Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR